Polynomials with high multiplicity
Acta Arithmetica, Tome 56 (1990) no. 4, pp. 345-364
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_56_4_345_364,
author = {Francesco Amoroso},
title = {Polynomials with high multiplicity},
journal = {Acta Arithmetica},
pages = {345--364},
year = {1990},
volume = {56},
number = {4},
doi = {10.4064/aa-56-4-345-364},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-56-4-345-364/}
}
Francesco Amoroso. Polynomials with high multiplicity. Acta Arithmetica, Tome 56 (1990) no. 4, pp. 345-364. doi: 10.4064/aa-56-4-345-364
Cité par Sources :